# SDR 2025FA0000339

- Difficulty date: April 22, 2025
- Submitted: May 1, 2025
- Operation: General aviation
- Aircraft: N781FE
- Make and model: Cessna 208B
- Aircraft serial: 208B0278
- Aircraft time: 15,565 hours, 17,587 cycles
- Engine: Pwa PT6A114A
- Engine time: 15,550 hours, 18,594 cycles
- Propeller: Hartzl HCB3T*
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: PT6A114A
- Part serial: PCE17373
- Condition: Failed
- Part time: 15,550 hours, 18,594 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: G
- Precautionary procedure: E, A

## Discrepancy

PILOT REPORTED A CHIP LIGHT ILLUMINATED DURING APPROACH INTO ONT. BEGAN MONITORING PARAMETERS, AND HEARD A POP. OIL PRESSURE DROPPED FROM 101 TO 94 PSI. A FEW MOMENTS LATER SHE HEARD TO MORE POPS, THEN OIL PRESSURE WENT 0 AND ENGINE SHUT DOWN. PILOT DECLARED AN EMEGENCY AND WAS ABLE TO GLIDE THE AIRCRAFT TO BRACKETT AIRFIELD(KPOC) AND LAND ON RUNWAY.
